Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 255, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Sep 26, 2012, 5:44 PM CDT for Garza County, Lynn County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 5:44 PM CDT (22:44 UTC)
- Expired
- Sep 26, 2012, 6:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Garza County, TX, Lynn County, TX
The radar
The Lubbock radar (KLBB), 38 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 6:02 PM CDT | TSTM WND GST 65 | Southland, TX | TRAINED SPOTTER COOP REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 26, 3:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075 WUUS54 KLUB 262244 SVRLUB TXC169-305-262315- /O.NEW.KLUB.SV.W.0255.120926T2244Z-120926T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 544 PM CDT WED SEP 26 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GARZA COUNTY IN NORTHWEST TEXAS. NORTHERN LYNN COUNTY IN NORTHWEST TEXAS. * UNTIL 615 PM CDT * AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF WILSON AND IS MOVING NORTH-NORTHEAST AT 30 MPH. ANOTHER POTENTIALLY SEVERE STORM WAS LOCATED 6 MILES SOUTHEAST OF WILSON...ALSO MOVING NORTH AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE NEW HOME AND SOUTHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3339 10208 3339 10150 3321 10150 3320 10202 TIME...MOT...LOC 2242Z 228DEG 25KT 3335 10201 $$
1 follow-up statement
438 WWUS54 KLUB 262300 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 600 PM CDT WED SEP 26 2012 TXC169-305-262315- /O.CON.KLUB.SV.W.0255.000000T0000Z-120926T2315Z/ GARZA TX-LYNN TX- 600 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LYNN AND NORTHWESTERN GARZA COUNTIES UNTIL 615 PM CDT... AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTHLAND...OR 6 MILES SOUTH OF SLATON...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHEASTERN LYNN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3339 10200 3339 10150 3328 10150 3327 10199 TIME...MOT...LOC 2259Z 171DEG 15KT 3337 10160 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 4:03 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 26, 4:03 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 403 PM CDT WED SEP 26 2012 .UPDATE... ADDED A SEVERE MENTION TO ALL BUT THE FAR WESTERN SOUTH PLAINS VALID THROUGH 11 PM WHICH COINCIDES WITH THE SEVERE THUNDERSTORM WATCH THAT IS CURRENTLY IN EFFECT UNTIL 11 PM. ADDITIONALLY...LATEST RADAR TRENDS DISPLAYED A STRENGTHENING STORM ACROSS HOCKLEY COUNTY. ADDITIONAL DEVELOPMENT FARTHER EAST IS EXPECTED. && .SHORT TERM... THINGS LOOK TO GET FAIRLY ACTIVE THIS PM. WV IMAGERY SHOWS MID-LEVEL MOISTURE FROM TC MIRIAM IN THE EPAC MIGRATING EASTWARD AND BEGINNING TO ENTER THE FA. IN RESPONSE TO THIS AND A SURFACE TROF EXTENDING FROM THE SOUTH CENTRAL TX PANHANDLE TO THE EXTREME SOUTHWESTERN SOUTHERN PLAINS...SHOWERS HAVE FORMED ALONG THE TX/NM BORDER. BACKED SURFACE WINDS IN THE SOUTHERN PLAINS AND OFF THE CAP ROCK ARE BRINGING IN LL MOISTURE...WITH DP IN THE LOW TO MID 60S OFF THE CAPROCK. 12Z FORECAST SOUNDINGS SHOW INCREASING MLCAPE THROUGH THE AFTERNOON AS CLEAR SKIES HELP WARM SURFACE TEMPS AND WITH INCREASING ML LAPSE RATES. CAPE VALUES WILL RANGE FROM JUST OVER 500 J/KG IN THE WESTERN ZONES TO OVER 2000 J/KG IN THE ROLLING PLAINS. THE 12Z RUNS APPEAR TO SHOW A MORE MOIST SOUNDING THAN THE 06Z RUN...WHICH LOOKS TO BE A PARTIAL RESPONSE TO THE INCOMING MOISTURE FROM MIRIAM. CURRENT THINKING IS THAT STORMS SHOULD INTENSIFY AS THEY MOVE EASTWARD...WITH THE BEST CHANCE OF SVR STORMS BEING ALONG AND EAST OF THE I27/US87 CORRIDOR AS WIND SHEAR...80-90 KT ULJ...AND LL MOISTURE APPEAR TO BE FAVORABLE FOR SUPPORTING STRONG CONVECTION. CONVECTIVE INITIALIZATION FOR THESE STORMS IS EXPECTED AROUND 21/22Z. MAIN THREAT FROM THESE STORMS WILL BE UP TO ONE INCH HAIL AND GUSTY WINDS OVER 60 MPH. FOR TONIGHT...STORMS ARE EXPECTED TO MERGE AND FROM AN MCS OVERNIGHT BEFORE EXITING TO THE NORTH AND EAST OF THE FA. MORE PRECIP IS EXPECTED TO THE WEST AS MORE MOISTURE IS FUNNELED IN FROM MIRIAM AND AS A SHORTWAVE MIGRATES EASTWARD AROUND THE UL LOW OVER CO. PRECIP CHANCES WILL RISE THROUGH THE DAY BEGINNING IN THE WESTERN ZONES AND RISE EASTWARD THROUGH TOMORROW EVENING. ALDRICH && .LONG TERM... THE CLOSED UA LOW ACROSS WESTERN COLORADO LATE THIS AFTERNOON IS PROGGED TO OPEN UP TOMORROW NIGHT...AS IT PROGRESSES ACROSS THE EASTERN PART OF THE SAID STATE. MODEL SOLUTIONS HINT AT SFC WINDS BACKING TO A MORE SERLY UPSLOPE COMPONENT FRIDAY...IN ADDITION TO REMNANTS OF TROPICAL STORM MIRIAM /WHICH WILL BE LOCATED NEAR THE BAJA OF CALIFORNIA/ EJECTING NE ACROSS THE SOUTHERN PLAINS THANKS TO SWRLY FLOW ALOFT. AS SUCH...AN INCREASE IN MOISTURE WILL BE EVIDENT AS DEWPOINTS IN THE 50S-60S AND THUS PWATS INCREASING TO AOA 1.50 INCHES ARE ANTICIPATED. THE AFOREMENTIONED SYNOPTIC AND MESOSCALE FEATURES COMBINED WITH AN INCREASE IN LARGE-SCALE ASCENT COURTESY OF THE UA DISTURBANCE...AND A BACKDOOR COLD FRONTAL BOUNDARY MOVING ACROSS THE CWA ON FRIDAY WILL RESULT IN SCATTERED TO WIDESPREAD SHOWERS WITH A FEW THUNDERSTORMS. THERE WILL BE THE POTENTIAL FOR PERIODS OF MODERATE RAINFALL GIVEN THE RATHER MOIST ENVIRONMENT...AND WILL THEREFORE NEED TO LOOK OUT FOR LOCALIZED FLOODING ESPECIALLY ALONG LOW-LYING OR POOR DRAINAGE AREAS. SATURDAY...THE TROPICAL MOISTURE FROM MIRIAM WILL COMMENCE TO SHIFT EAST OF THE CWA AS DRIER AIR ALOFT FILTERS IN. HENCE...BEST CHANCE POPS WILL SHIFT FROM WEST TO EAST. FLOW ALOFT WILL SHIFT TO THE NW ON SUNDAY...AS LONG TERM SOLUTIONS CONTINUED TO SHOW UA RIDGING ACROSS THE WESTERN CONUS AND A SHORTWAVE TROUGH TRANSLATING SSE ACROSS THE NORTHERN ROCKIES TO ACROSS THE FA SUNDAY/MONDAY. THE DISTURBANCE/S ASSOCIATED FROPA WILL SHIFT WINDS TO THE NORTH SUNDAY-MONDAY. ADDITIONALLY...LIGHT QPF SIGNALS /PWATS AOA 1.00 INCH/ AND SOME MID-LEVEL INSTABILITY IS ASSOCIATED WITH THE SHORTWAVE. WILL THEREFORE MAINTAIN A MENTION OF SLIGHT CHANCE POPS SUNDAY-THROUGH EARLY MONDAY MORNING WHERE THEREAFTER...A NOTABLE DRYING IS EXHIBITED DUE TO THE UA RIDGE MOVING ACROSS THE SOUTHERN PLAINS. INCREASED CLOUDINESS AND MOISTURE WILL KEEP TEMPS BELOW NORM THROUGH MOST OF THE EXTENDED FORECAST /70S/. CLEARING SKIES AND THE INFLUENCE OF THE UA RIDGE NEXT WEEK WILL GIVE WAY TO DRIER CONDITIONS AND TEMPS IN THE LOWER TO MID 80S. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 57 77 57 70 54 / 30 40 50 40 20 TULIA 59 79 59 71 55 / 50 40 50 50 30 PLAINVIEW 61 80 60 71 55 / 40 40 50 50 30 LEVELLAND 61 79 60 73 56 / 40 30 50 50 30 LUBBOCK 64 80 63 73 57 / 40 30 50 50 30 DENVER CITY 63 80 61 74 57 / 30 30 50 50 30 BROWNFIELD 64 80 62 72 57 / 40 30 50 50 30 CHILDRESS 65 85 63 78 60 / 50 30 40 60 30 SPUR 66 84 64 74 58 / 40 30 40 60 30 ASPERMONT 68 87 65 77 61 / 30 20 40 60 40 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 51/29
Hazardous weather outlook, Sep 26, 11:32 AM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CDT WED SEP 26 2012 TXZ021>044-271645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1132 AM CDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL UP TO ONE INCH AND WIND GUSTS TO 65 MPH. THE SEVERE THREAT AREA WILL BE MAINLY ALONG AND EAST OF INTERSTATE 27/HIGHWAY 87. ACROSS THE REMAINDER OF THE AREA...THE SEVERE THREAT WILL BE MORE ISOLATED...WITH STRONG WIND GUSTS THE MAIN THREAT WEST OF INTERSTATE 27/HIGHWAY 87. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROM THURSDAY THROUGH SATURDAY...CHANCES OF RAIN WILL INCREASE OVER THE ENTIRE REGION AS TROPICAL MOISTURE INCREASES FROM THE PACIFIC. AS A RESULT...HEAVY RAINFALL AND LOCALIZED FLOODING CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Sep 26, 4:44 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
444 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 6 SSW ANTON 33.73N 102.20W
09/26/2012 M66 MPH HOCKLEY TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200377
CWASpecial weather statement, Sep 26, 4:49 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 449 PM CDT WED SEP 26 2012 TXZ028-029-262215- HALE-LAMB- 449 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND HALE COUNTIES... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF HALE CENTER...MOVING EAST AT 30 MPH. WINDS UP TO 50 MPH AND HAIL TO PENNY SIZE...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3424 10175 3392 10164 3389 10219 3411 10219 TIME...MOT...LOC 2149Z 252DEG 28KT 3403 10196 24
Special weather statement, Sep 26, 5:19 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 519 PM CDT WED SEP 26 2012 TXZ040-041-262300- LYNN-TERRY- 519 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR TERRY AND LYNN COUNTIES... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MEADOW TO 5 MILES SOUTHEAST OF UNION...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3339 10235 3339 10181 3296 10181 3296 10232 TIME...MOT...LOC 2218Z 240DEG 19KT 3329 10224 3296 10219
Local storm report, Sep 26, 5:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST 7 ESE SILVERTON 34.43N 101.19W
09/26/2012 M59 MPH BRISCOE TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200378
CWALocal storm report, Sep 26, 5:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST 5 ENE ABERNATHY 33.86N 101.76W
09/26/2012 M68 MPH HALE TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200379
CWALocal storm report, Sep 26, 5:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
540 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST REESE CENTER 33.59N 102.03W
09/26/2012 M58 MPH LUBBOCK TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200380
CWAThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:46 PM CDT | Special Weather Statement | LUB | Childress | 14 min |
| Sep 25, 7:52 PM CDT | Special Weather Statement | LUB | Cottle | 23 min |
| Sep 25, 8:20 PM CDT | Special Weather Statement | LUB | Cottle | 25 min |
| Sep 25, 8:28 PM CDT | Special Weather Statement | LUB | King | 17 min |
| Sep 25, 8:32 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 43 min |
| Sep 25, 9:15 PM CDT | Special Weather Statement | LUB | King | 30 min |
| Sep 25, 9:40 PM CDT | Special Weather Statement | LUB | King | 20 min |
| Sep 26, 3:39 PM CDT | Special Weather Statement | LUB | Hockley | 36 min |
| Sep 26, 4:14 PM CDT | Special Weather Statement | LUB | Hockley | 31 min |
| Sep 26, 4:16 PM CDT | Special Weather Statement | LUB | Terry | 44 min |
| Sep 26, 4:18 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 27 min |
| Sep 26, 4:20 PM CDT | Special Weather Statement | LUB | Briscoe | 25 min |
| Sep 26, 4:32 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 13 min |
| Sep 26, 4:35 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 25 min |
| Sep 26, 4:46 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 44 min |
| Sep 26, 4:49 PM CDT | Special Weather Statement | LUB | Hale | 26 min |
| Sep 26, 4:51 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 39 min |
| Sep 26, 5:04 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 26 min |
| Sep 26, 5:11 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 19 min |
| Sep 26, 5:18 PM CDT | Areal Flood Advisory | LUB | Floyd, Hale, Hockley, Lubbock | 113 min |
| Sep 26, 5:19 PM CDT | Special Weather Statement | LUB | Lynn | 41 min |
| Sep 26, 5:29 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 46 min |
| Sep 26, 5:30 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Hall, Motley | 45 min |
| Sep 26, 5:48 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd | 27 min |
| Sep 26, 6:19 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Garza, Kent, Lubbock and 2 more | 41 min |
| Sep 26, 6:21 PM CDT | Special Weather Statement | LUB | Motley | 24 min |
| Sep 26, 6:27 PM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hall, Motley | 93 min |
| Sep 26, 6:43 PM CDT | Special Weather Statement | LUB | Motley | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.